MURAL - Maynooth University Research Archive Library



    Feedback linearization and stabilization of second-order nonholonomic chained systems


    Ge, S.S. and Sun, Zhendong and Lee, T.H. and Spong, Mark W. (2001) Feedback linearization and stabilization of second-order nonholonomic chained systems. International Journal of Control, 74 (14). pp. 1383-1392. ISSN 1366-5820

    [img] Download (208kB)
    Official URL: http://pdfserve.informaworld.com/728359_751307824_...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    This paper presents a theoretical framework for nonregular feedback linearization and stabilization of second-order nonholonomic chained systems. By giving a new criterion for the problem of nonsmooth nonregular feedback linearization, it is proved that second-order chained systems are nonregular static state feedback linearizable. A discontinuous control law is obtained based on linear system theory and the inversion technique. The design mechanism is generalised to higher-order nonholonomic chained systems. Simulation studies are carried out to show the effectiveness of the approach.

    Item Type: Article
    Keywords: Control engineering; Dynamical systems; Systems & Controls; Non-holonomic systems; Siscontinuous control law; Linear system theory; Control scheme; Hamilton Institute.
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1891
    Identification Number: https://doi.org/10.1080/00207170110067062
    Depositing User: Hamilton Editor
    Date Deposited: 22 Mar 2010 15:53
    Journal or Publication Title: International Journal of Control
    Publisher: Taylor & Francis Ltd.
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year